# SDR C2XA10RI024

- Difficulty date: February 2, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 24,864 hours, 18,404 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 10330E
- Condition: Faulty
- Location: Cockpit
- Part time: 6,065 hours, 4,334 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2968 - EWR - DURING PREFLIGHT, FLIGHT CREW REPORTED F/O SIDE WINDSHIELD GLOWING.  EWR MX REMOVED AND REPLACED WINDSHIELD AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
